A few remarks about the Hilbert transform

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

A generalized integral similar to integrability B is used to study the Hilbert transform onX=∑1≤p<∞Lp(R), with a view to obtaining (i) a mollifier which commutes with the Hilbert transform onXand coincides with the Friedrichs mollifier onLloc1(R); (ii) estimates for nonlinear equations; (iii) an integral representation for the Hilbert transform of a regular Schwartz distribution; (iv) a generalized multiplier representation of the Hilbert transform onL1(R); (v) an elementary proof of the injectivity of H onX.

Original languageEnglish
Pages (from-to)151-174
Number of pages24
JournalJournal of Functional Analysis
Volume145
Issue number1
DOIs
Publication statusPublished - 1 Apr 1997

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'A few remarks about the Hilbert transform'. Together they form a unique fingerprint.

Cite this